Abstract and Applied Analysis

Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions

Yaohong Li and Xiaoyan Zhang

Full-text: Open access

Abstract

By constructing some general type conditions and using fixed point theorem of cone, this paper investigates the existence of at least one and at least two positive solutions for systems of nonlinear higher order differential equations with integral boundary conditions. As application, some examples are given.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 591381, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412279741

Digital Object Identifier
doi:10.1155/2014/591381

Mathematical Reviews number (MathSciNet)
MR3182291

Citation

Li, Yaohong; Zhang, Xiaoyan. Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 591381, 7 pages. doi:10.1155/2014/591381. https://projecteuclid.org/euclid.aaa/1412279741


Export citation

References

  • J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, pp. 155–160, 1963.
  • N. I. Ionkin, “Solutions of a boundary value problem in heat conduction theory with nonlocal boundary conditions,” Differential Equations, vol. 13, no. 2, pp. 294–304, 1977.
  • R. Yu. Chegis, “Numerical solution of a heat conduction problem with an integral condition,” Litovskiĭ Matematicheskiĭ Sbornik, vol. 24, no. 4, pp. 209–215, 1984.
  • Y. Li and X. Zhang, “Multiple positive solutions of boundary value problems for systems of nonlinear third-order differential equations,” Journal of Mathematical Research with Applications, vol. 33, no. 3, pp. 321–329, 2013.
  • B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004.
  • D. Xie, C. Bai, Y. Liu, and C. Wang, “Positive solutions for nonlinear semipositone nth-order boundary value problem of second order differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2008, no. 12, pp. 1–12, 2008.
  • P. W. Eloe and B. Ahmad, “Positive solutions of a nonlinear $n$th order boundary value problem with nonlocal conditions,” Applied Mathematics Letters, vol. 18, no. 5, pp. 521–527, 2005.
  • J. R. L. Webb, “Positive solutions of some higher order nonlocal boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2009, no. 29, pp. 1–15, 2009.
  • C. Pang, W. Dong, and Z. Wei, “Green's function and positive solutions of $n$th order $m$-point boundary value problem,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1231–1239, 2006.
  • J. Yang and Z. Wei, “Positive solutions of $n$th order $m$-point boundary value problem,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 715–720, 2008.
  • M. Feng and W. Ge, “Existence results for a class of $n$th order $m$-point boundary value problems in Banach spaces,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1303–1308, 2009.
  • Y. Li and Z. Wei, “Multiple Positive solutions for nth order multi point boundary value problem,” Boundary Value Problems, vol. 2010, no. 1, pp. 1–13, 2010.
  • L. Hu and L. Wang, “Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1052–1060, 2007.
  • J. Henderson and S. K. Ntouyas, “Positive solutions for systems of $n$th order three-point nonlocal boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2007, no. 18, pp. 1–12, 2007.
  • S. Xie and J. Zhu, “Positive solutions of the system for $n$th-order singular nonlocal boundary value problems,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 119–132, 2011.
  • J. Xu and Z. Yang, “Positive solutions for a system of generalized Lidstone problems,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 13–35, 2011.
  • Z. Yang and D. O'Regan, “Positive solvability of systems of nonlinear Hammerstein integral equations,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 600–614, 2005.
  • D. J. Guo, Nonlinear Functional Analysis, Shan Dong science and Technology Press, Jinan, China, 1985 (Chinese). \endinput